# SDR IPXA2020012251230

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341096522300
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  AFT CARGO FR54 BULKHEAD RBL - Y1959 "L" BRACKET CRACKEDREMOVED & REPLACED BRACKET @ FR54 AFT CARGO FWD BULKHEAD IAW SRM 51-40-21
